# SDR ABXA9701804

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991050131
- Condition: Cracked
- Location: Bs 218
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT CUSP WEB CORRODED AT STA 218.  REPLACED CUSP WEB IAW DC9 SRM 51-30-1.
